# SDR UO22004F00000

- Difficulty date: January 29, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N35TJ
- Make and model: Lear 35A
- Aircraft serial: 137
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30745554
- Part serial: 3P7402
- Condition: Damaged
- Location: Compressor
- Part time: 5,169 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4TH LPC STATOR LOST 1 EACH VANE, RELATED DAMAGE INCLUDES HIGH AND LOW PRESSURE COMPRESSORS, AND HIGH AND LOW PRESSURE TURBINES.
